MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2016

Unstable Angina: A Serious Adverse Event following Gemcitabine-Cisplatin Based Chemotherapy.

Rehan H S, Andley M, Nagar P, Maharshi V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 29 year male, with an inoperable adenocarcinoma of gall bladder was initiated on gemcitabine and a platinum compound based chemotherapy. During 4th cycle of chemotherapy, patient complained of chest pain following cisplatin and gemcitabine infusion. ECG was suggestive of acute coronary syndrome, which was successfully managed by antianginal therapy. Fifth cycle of chemotherapy was uneventful. Patient died of cardiovascular collapse before receiving the 6th cycle of chemotherapy. As per Naranjo adverse drug reaction probability scale, causal association of the event with cisplatin and gemcitabine was probable and possible respectively. It is advised to routinely assess the cardiovascular status of patients before and during cisplatin and/or gemcitabine based chemotherapy.

Для цитирования: Rehan H S, Andley M, Nagar P, Maharshi V. Unstable Angina: A Serious Adverse Event following Gemcitabine-Cisplatin Based Chemotherapy.. The Journal of the Association of Physicians of India. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.